Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 192, NWS Tulsa, OK

April 10, 2008Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 4:29 AM CDT for Pittsburg County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 4:29 AM CDT (09:29 UTC)
Expired
Apr 10, 2008, 4:59 AM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 124 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:40 PM CDTTornado WatchSPC7 hr
Apr 10, 3:54 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 100929
SVRTSA
OKC121-101015-
/O.NEW.KTSA.SV.W.0192.080410T0929Z-080410T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 515 AM CDT

* AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF QUINTON TO 8 MILES SOUTH OF
  BLANCO...MOVING EAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...QUINTON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3465 9590 3468 9590 3514 9554 3517 9535
      3504 9535 3503 9551 3460 9554
TIME...MOT...LOC 0929Z 260DEG 44KT 3508 9540 3465 9569

$$
2 follow-up statements
000 
WWUS54 KTSA 100948
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT THU APR 10 2008

OKC121-101015-
/O.CON.KTSA.SV.W.0192.000000T0000Z-080410T1015Z/
PITTSBURG OK-
448 AM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR EASTERN PITTSBURG COUNTY...

AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FEATHERSTON TO 17 MILES SOUTHWEST OF HAILEYVILLE...MOVING EAST AT 40
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...QUINTON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3461 9563 3462 9564 3462 9570 3463 9572
      3512 9553 3517 9535 3504 9535 3503 9551
      3460 9554
TIME...MOT...LOC 0948Z 251DEG 35KT 3506 9539 3463 9568

$$
000 
WWUS54 KTSA 100959
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT THU APR 10 2008

OKC121-101008-
/O.CAN.KTSA.SV.W.0192.000000T0000Z-080410T1015Z/
PITTSBURG OK-
458 AM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG COUNTY IS
CANCELLED...

THE THUNDERSTORM WHICH PRODUCED THE DAMAGING WINDS HAS MOVED OUT OF 
THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

GUSTY WINDS OF 30 TO 40 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE 
ACROSS FAR EASTERN PITTSBURGH COUNTY THROUGH 515 AM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3461 9563 3462 9564 3462 9570 3463 9572
      3512 9553 3517 9535 3504 9535 3503 9551
      3460 9554
TIME...MOT...LOC 0958Z 251DEG 35KT 3509 9528 3466 9557

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:14 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 10, 4:14 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008

.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.

STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS.  VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 10, 2:55 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU APR 10 2008

OKZ064>066-100900-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
255 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     CENTRAL OKFUSKEE

AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF CLEARVIEW...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...CLEARVIEW...
PHAROAH...OKFUSKEE...PRESTON...BEGGS...HECTORVILLE AND SLICK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 234.

LAT...LON 3587 9628 3586 9589 3538 9610 3542 9638
TIME...MOT...LOC 0755Z 194DEG 39KT 3550 9621
Special weather statement, Apr 10, 3:05 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT THU APR 10 2008

ARZ010-011-019-100845-
CRAWFORD AR-MADISON AR-WASHINGTON AR-
305 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND WESTERN
     MADISON

AT 305 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF HOGEYE TO 11 MILES SOUTH OF
BLACKBURN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GEORGETOWN...HICKS...TUTTLE...
WESLEY...COMBS...PATRICK...DELANEY...CROSSES...JAPTON...WINSLOW...
WEST FORK...ELKINS...BLACKBURN...HOGEYE...BRENTWOOD...WOOLSEY...
WYOLA...ARNETT...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND AND
MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3617 9376 3583 9380 3565 9430 3595 9426
TIME...MOT...LOC 0805Z 241DEG 36KT 3588 9424 3566 9426
Special weather statement, Apr 10, 3:41 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT THU APR 10 2008

OKZ061-062-067-100945-
MAYES OK-ROGERS OK-WAGONER OK-
341 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WAGONER...EASTERN ROGERS AND MAYES

AT 341 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF REDBIRD...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...INOLA...TIAWAH...
FOYIL...BUSHYHEAD...WAGONER...TULLAHASSEE...PORTER...REDBIRD...
COWETA...ONETA...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 247 AND 277.

LAT...LON 3648 9501 3646 9501 3582 9540 3589 9573
      3653 9565
TIME...MOT...LOC 0841Z 200DEG 42KT 3595 9560
Special weather statement, Apr 10, 3:42 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU APR 10 2008

OKZ060-061-064>067-070-100930-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
342 AM CDT THU APR 10 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WESTERN WAGONER...SOUTHWESTERN ROGERS...EASTERN CREEK
     AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 342 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES WEST OF KELLYVILLE TO 2 MILES SOUTHEAST
OF BRYANT...MOVING EAST AT 50 MPH.  LARGE PORTIONS OF THE MENTIONED
COUNTIES WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3631 9565 3559 9531 3555 9546 3556 9582
      3548 9583 3547 9588 3543 9587 3534 9616
      3598 9636
TIME...MOT...LOC 0842Z 251DEG 45KT 3598 9627 3538 9599
Local storm report, Apr 10, 3:59 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     7 N ASHLAND             34.87N 96.07W
04/10/2008  M64 MPH          PITTSBURG          OK   MESONET

&&

SFP
Local storm report, Apr 10, 4:04 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     MCALESTER               34.93N 95.77W
04/10/2008  M71.00 MPH       PITTSBURG          OK   ASOS

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:01 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
Apr 9, 7:17 PM CDTTornado WarningTSACherokee, Muskogee, Sequoyah43 min
Apr 9, 7:18 PM CDTTornado WarningTSAChoctaw, Pushmataha27 min
Apr 9, 7:27 PM CDTTornado WarningTSAPittsburg48 min
Apr 9, 7:30 PM CDTTornado WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Apr 9, 7:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 9, 7:47 PM CDTTornado WarningTSAPushmataha58 min
Apr 9, 7:55 PM CDTSevere Thunderstorm WarningTSAChoctaw20 min
Apr 9, 8:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha58 min
Apr 9, 8:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Apr 9, 8:08 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg67 min
Apr 9, 8:10 PM CDTRiver Flood WarningTSAOkmulgee9 days
Apr 9, 8:16 PM CDTTornado WarningTSALeFlore, Sequoyah44 min
Apr 9, 8:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
Apr 9, 8:29 PM CDTTornado WarningTSALeFlore61 min
Apr 9, 8:41 PM CDTSpecial Weather StatementTSAPushmataha34 min
Apr 9, 8:43 PM CDTRiver Flood WarningTSAOsage, Tulsa54 hr
Apr 9, 8:43 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSAWashington48 hr
Apr 9, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
Apr 9, 8:50 PM CDTRiver Flood WarningTSAAdair36 hr
Apr 9, 8:50 PM CDTRiver Flood WarningTSACherokee59 hr
Apr 9, 8:52 PM CDTRiver Flood WarningTSACherokee24 hr
Apr 9, 8:53 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore67 min
Apr 9, 9:04 PM CDTSevere Thunderstorm WarningTSALatimer29 min
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore5 days
Apr 9, 9:16 PM CDTRiver Flood WarningTSALeFlore6 days
Apr 9, 9:19 PM CDTRiver Flood WarningTSAPawnee41 hr
Apr 9, 9:26 PM CDTFlash Flood WarningTSACraig, Ottawa4 hr
Apr 9, 9:28 PM CDTSpecial Weather StatementTSALeFlore47 min
Apr 9, 9:35 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore5 hr
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 9, 9:50 PM CDTSpecial Weather StatementTSALatimer40 min
Apr 9, 9:59 PM CDTRiver Flood WarningTSAOttawa4 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 9, 10:07 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Apr 9, 10:09 PM CDTTornado WarningTSALeFlore, Sequoyah51 min
Apr 9, 10:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 9, 10:22 PM CDTTornado WarningTSALeFlore38 min
Apr 9, 10:38 PM CDTFlash Flood WarningTSADelaware, Mayes8 hr
Apr 9, 10:50 PM CDTFlash Flood WarningTSAPittsburg8 hr
Apr 9, 10:51 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSALeFlore4 hr
Apr 9, 11:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 9, 11:55 PM CDTRiver Flood WarningTSAOsage15 hr
Apr 10, 12:28 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more6 hr
Apr 10, 12:31 AM CDTSpecial Weather StatementTSAPittsburg44 min
Apr 10, 12:45 AM CDTRiver Flood WarningTSACherokee, Delaware14 hr
Apr 10, 12:47 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah43 min
Apr 10, 12:52 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner6 hr
Apr 10, 1:23 AM CDTFlash Flood WarningTSACraig, Ottawa, Rogers6 hr
Apr 10, 1:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 10, 2:04 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner41 min
Apr 10, 2:14 AM CDTSpecial Weather StatementTSASequoyah46 min
Apr 10, 2:20 AM CDTRiver Flood WarningTSASequoyah30 hr
Apr 10, 2:21 AM CDTSpecial Weather StatementTSASequoyah54 min
Apr 10, 2:27 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 10, 2:55 AM CDTSpecial Weather StatementTSAOkfuskee65 min
Apr 10, 2:56 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore4 hr
Apr 10, 3:36 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg54 min
Apr 10, 3:41 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner64 min
Apr 10, 3:42 AM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee82 min
Apr 10, 4:11 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha94 min
Apr 10, 4:32 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah88 min
Apr 10, 4:40 AM CDTSpecial Weather StatementTSAMayes, Wagoner65 min
Apr 10, 4:45 AM CDTSevere Thunderstorm WarningTSALeFlore75 min
Apr 10, 5:02 AM CDTSpecial Weather StatementTSADelaware58 min
Apr 10, 5:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
Apr 10, 8:52 AM CDTRiver Flood WarningTSAMuskogee29 hr
Apr 10, 8:53 AM CDTRiver Flood WarningTSANowata12 hr
Apr 10, 8:55 AM CDTRiver Flood WarningTSAPushmataha28 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.